EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLIII, No. 36, pp. 89–104 (2011)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Time-dependent perturbations of abstract Volterra equations

M. Kostic

Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovica 6, 21125 Novi Sad, Serbia

Abstract: The main purpose of this review is to provide a detailed analysis of results on time-dependent perturbations of abstract Volterra equations and abstract time-fractional equations with Caputo fractional derivatives. The results obtained are illustrated with some examples.

Keywords: $(a,C)$-regularized resolvent families, time-dependent perturbations, abstract Volterra equations, abstract time-fractional equations

Classification (MSC2000): 47D06, 47D60, 47D62, 47D99

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 9 Oct 2011. This page was last modified: 8 Apr 2013.

© 2011 Mathematical Institute of the Serbian Academy of Science and Arts
© 2011–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition